Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 239, NWS Huntsville, AL

July 4, 2011Madison County, Alabama; Lincoln County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Jul 4, 2011, 3:26 PM CDT for Madison County, Alabama; Lincoln County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 3:26 PM CDT (20:26 UTC)
Expired
Jul 4, 2011, 4:00 PM CDT
In force
34 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Madison County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 42 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:45 PM CDTTSTM WND DMGFayetteville, TNMOBILE HOME BLOWN OVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2292 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS54 KHUN 042026
SVRHUN
ALC089-TNC103-042100-
/O.NEW.KHUN.SV.W.0239.110704T2026Z-110704T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
326 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN TENNESSEE...
  NORTH CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 400 PM CDT

* AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARMARGO...OR ABOUT 6 MILES SOUTHWEST OF FAYETTEVILLE...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTEVILLE...
  SKINEM...BELLEVIEW...
  MOLINO...
  FISK...
  LINCOLN...KELSO...
  CRYSTAL SPRINGS...
  FLINTVILLE...SMITHLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3517 8638 3501 8639 3490 8649 3502 8675
      3519 8666
TIME...MOT...LOC 2025Z 292DEG 15KT 3508 8662

$$

KDW
2 follow-up statements
313 
WWUS54 KHUN 042041
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
341 PM CDT MON JUL 4 2011

ALC089-042052-
/O.CAN.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
MADISON AL-
341 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON COUNTY
IS CANCELED...

LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
      3504 8668 3519 8666
TIME...MOT...LOC 2042Z 277DEG 16KT 3510 8652

$$

TNC103-042100-
/O.CON.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
LINCOLN TN-
341 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LINCOLN COUNTY...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOLINO...OR ABOUT NEAR FAYETTEVILLE...MOVING EAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINCOLN...KELSO...CRYSTAL SPRINGS AND FLINTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
      3504 8668 3519 8666
TIME...MOT...LOC 2042Z 277DEG 16KT 3510 8652

$$

KDW
702 
WWUS54 KHUN 042054
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
354 PM CDT MON JUL 4 2011

TNC103-042100-
/O.CON.KHUN.SV.W.0239.000000T0000Z-110704T2100Z/
LINCOLN TN-
354 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LINCOLN COUNTY...

AT 354 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR KELSO...OR ABOUT 6 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLINTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED DAMAGING WINDS IN THE FAYETTEVILLE AREA. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 3517 8638 3501 8640 3499 8643 3499 8658
      3504 8668 3519 8666
TIME...MOT...LOC 2054Z 275DEG 26KT 3510 8643

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:12 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 4, 3:12 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
312 PM CDT MON JUL 4 2011

.DISCUSSION...
WITH THE CONTINUED DAYTIME HEATING AND ABUNDANT SURFACE
MOISTURE...CONVECTION HAS RAPIDLY DEVELOPED OVER THE PAST COUPLE OF
HOURS ACROSS THE SOUTHEAST. OUR CWA IS SANDWICHED BETWEEN A WEAK
CONVERGENCE ZONE TO OUR SE (THAT SPARKED CONVECTION THE PAST SEVERAL
AFTERNOONS AND CONTINUES TO MEANDER WESTWARD WITH THE BREAKDOWN OF
THE RIDGE) AND A MUDDLED FRONTAL BOUNDARY TO OUR NW. AS OF THE
WRITING OF THIS PRODUCT...VERY FEW STORMS HAVE CROSSED OUR CWA
BORDERS BUT IT IS ESSENTIALLY A MATTER OF TIME AS WE ARE ALL BUT
SURROUNDED BY CONVECTION. WEAK UPPER LEVEL FLOW...HIGH PWAT
VALUES...MDPI VALUES NEAR AN INCH...AND A CLASSIC INVERTED V SOUNDING
POINT TO THE POTENTIAL FOR SLOW MOVING STORMS PRODUCING SIGNIFICANT
RAINFALL RATES AND STRONG WINDS. STORMS ASSOCIATED WITH THE FRONTAL
BOUNDARY ARE EXHIBITING MORE PROGRESSIVE STORM MOTION DUE TO THE
SLIGHTLY GREATER MID LEVEL SUPPORT. ALTHOUGH WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED...THESE STORMS CONTINUE TO BE A SOURCE
FOR CONCERN DUE TO THE LARGE NUMBER OF OUTDOOR EVENTS THIS AFTERNOON
AND EVENING FOR INDEPENDENCE DAY CELEBRATIONS.

SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE AREA FOR THE NEXT
COUPLE OF DAYS AS THE STATIONARY FRONT STALLS OUT ACROSS THE
SOUTHEAST. CURRENT MODEL RUNS KEEP THE FRONT DRAPED ACROSS TN AND
PLACES THE CWA IN THE CONTINUED MOIST ENVIRONMENT. HAVE DROPPED
AFTERNOON TEMPERATURES SLIGHTLY FOR TUESDAY AND WEDNESDAY AS CLOUD
COVER AND SHRA/TSRA INCREASE...MAINLY DURING THE AFTERNOON HOURS.
WHILE THE NAM DROPS HIGHS INTO THE LOW/MID 80S THE GFS KEEPS HIGHS IN
THE MID 90S...HAVE GONE WITH A COMPROMISE OF THE TWO AND STUCK WITH
MAX TEMPS AROUND 90 IN THE WEST AND UPPER 80S IN THE EAST.

NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE EXTENDED AS A FAIRLY
COMMON SUMMERTIME SETUP CONTINUES FOR MUCH OF THE CONUS. THE MID
LEVEL RIDGE WILL SIMPLY ALLOW FOR REPEATED BOUTS OF WEAK ENERGY TO
WORK ACROSS THE SOUTHEAST AND SPARK MAINLY AFTERNOON/EVENING
CONVECTION. WITH CONTINUED SOUTHERLY FLOW...PWAT VALUES WILL REMAIN
HIGH (1.5-2+ INCHES) THROUGH THE WEEK AND SUPPORT HEAVY RAINFALL WITH
THE AFTERNOON CONVECTION. THE STRONG/DAMAGING WIND POTENTIAL WILL
ALSO CONTINUE.  AS THE RIDGE BEGINS TO BUILD EASTWARD
AGAIN...TEMPERATURES WILL SLOWLY WARM BACK UP INTO MID/UPPER 90S THIS
WEEKEND AND ALLOW HEAT INDEX VALUES TO CLIMB BACK NEAR 100 FOR MUCH
OF THE CWA.

&&

.AVIATION...
FROM 18Z TAFS...TAF FORECASTS OVER THE NEXT 6-12 HOURS CENTER AROUND
THE EFFECTS OF OUTFLOW BOUNDARIES PROPAGATING TOWARDS THE AREA FROM
DEEP CONVECTION TO THE NORTH. CONVERGENCE ALONG THESE BOUNDARIES
SHOULD CONTINUE TO GENERATE SCTD CONVECTION AS THEY DRIFT INTO
NORTHERN AL. BEST TIMING PUTS THE BOUNDARIES NEAR KMSL/KHSV ARND
21-22Z. FEEL CONFIDENT ENOUGH TO PUT VCTS IN TAFS...BUT NOT A
PREVAILING TSRA GROUP. STILL NOT SURE ABOUT COVERAGE OF RESULTING
CELLS GIVEN THE LOW SHEAR ENVIRONMENT. IF A HVY CELL DOES MOVE OVER A
TAF SITE THEN IFR OR PERHAPS LOWER CIGS/VIS COULD OCCUR IN ADDITION
TO STRONG W-NW WIND GUSTS. ACTIVITY IS EXPECTED TO DECREASE LATE IN
THE EVENING...THEN MORE ACTIVITY IS LIKELY TO DEVELOP AFTER 12Z AS AN
UPR WAVE PUSHES IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  89  70  90  71 /  40  50  30  40  30
SHOALS        73  90  72  91  71 /  50  50  30  40  30
VINEMONT      71  88  69  89  73 /  40  50  30  40  30
FAYETTEVILLE  71  88  71  89  71 /  40  50  30  40  30
ALBERTVILLE   69  89  69  89  70 /  40  50  30  40  30
FORT PAYNE    68  88  68  89  69 /  30  50  30  40  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

DISCUSSION...CCC
AVIATION...KDW
Hazardous weather outlook, Jul 4, 1:06 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
106 PM CDT MON JUL 4 2011

ALZ001>010-016-TNZ076-096-097-050300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
106 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY AS
THE AFTERNOON PROGRESSES. THUNDERSTORMS DEVELOPING ALONG AN OUTFLOW
BOUNDARY WILL CONTINUE TO MOVE EASTWARD INTO PORTIONS OF NORTHWEST
ALABAMA AROUND 3 TO 4 PM. THESE STORMS WILL THEN AFFECT NORTH CENTRAL
PORTIONS OF THE AREA MAINLY AFTER 4 PM. ISOLATED TO SCATTERED
THUNDERSTORMS WILL ALSO DEVELOP ELSEWHERE THIS AFTERNOON DUE TO
DAYTIME HEATING...PARTICULARLY OVER THE HIGHER TERRAIN. SEVERE
THUNDERSTORMS ARE A POSSIBILITY THIS AFTERNOON...WITH DAMAGING WIND
GUSTS AND LARGE HAIL AS THE PRIMARY THREATS. THE ACTIVITY IS EXPECTED
TO LINGER INTO THE EVENING...BUT SHOULD DIMINISH LATER TONIGHT.

IN ADDITION...HEAT INDICES AROUND 100 DEGREES WILL BE FAIRLY COMMON
THIS AFTERNOON...SO THOSE INVOLVED IN OUTDOOR ACTIVITIES SHOULD TAKE
THE NECESSARY PRECAUTIONS TO PREVENT HEAT RELATED ILLNESSES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON TUESDAY...PERHAPS
STARTING IN THE MORNING AND CONTINUING OFF AND ON THROUGH THE DAY.
SOME THUNDERSTORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND VERY HEAVY RAINFALL.

A SERIES OF UPPER LEVEL DISTURBANCES AND ANOTHER FRONT LATER IN THE
WEEK WILL KEEP CHANCES OF THUNDERSTORMS IN THE FORECAST THROUGH THE
REMAINDER OF THE PERIOD. AS IS TYPICAL FOR THIS TIME OF YEAR...THE
THREAT FOR STRONG TO DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING.

KDW

In the hours before

Special weather statement, Jul 4, 2:32 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT MON JUL 4 2011

ALZ016-042000-
CULLMAN-
232 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 300 PM
CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CRANE HILL...OR 15 MILES SOUTHWEST OF
CULLMAN...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LOGAN...JONES CHAPEL.
  BALDWIN...GOOD HOPE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 3399 8714 3400 8712 3419 8712 3429 8691
      3407 8683 3397 8713
TIME...MOT...LOC 1932Z 248DEG 14KT 3409 8707

KDW
Special weather statement, Jul 4, 2:46 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
246 PM CDT MON JUL 4 2011

TNZ096-042015-
LINCOLN-
246 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 315 PM
CDT...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCBURG...OR 13 MILES WEST OF FAYETTEVILLE...
MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  COLDWATER.
  HARMS...CARMARGO.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 3524 8658 3503 8664 3509 8684 3522 8684
      3526 8683 3527 8682 3527 8674
TIME...MOT...LOC 1946Z 284DEG 11KT 3517 8677

KDW
Special weather statement, Jul 4, 3:01 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
301 PM CDT MON JUL 4 2011

ALZ016-042030-
CULLMAN-
301 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 330 PM
CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BREMEN...OR 11 MILES SOUTHWEST OF CULLMAN...
MOVING EAST AT 15 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ARKADELPHIA.
  COLONY.
  GOOD HOPE.
  HANCEVILLE...GARDEN CITY.

IF ON OR NEAR SMITH LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM!

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3398 8710 3414 8709 3414 8670 3402 8672
      3395 8679 3394 8682 3395 8684 3393 8686
      3393 8687 3391 8689 3391 8692 3388 8692
TIME...MOT...LOC 2000Z 276DEG 11KT 3405 8696

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:05 PM CDTSpecial Weather StatementHUNCullman25 min
Jul 3, 7:26 PM CDTSevere Thunderstorm WarningHUNCullman34 min
Jul 3, 7:59 PM CDTSpecial Weather StatementHUNCullman46 min
Jul 3, 8:06 PM CDTFlash Flood WarningHUNCullman3 hr
Jul 4, 2:32 PM CDTSpecial Weather StatementHUNCullman28 min
Jul 4, 3:01 PM CDTSpecial Weather StatementHUNCullman29 min
Jul 4, 3:46 PM CDTSpecial Weather StatementHUNLimestone29 min
Jul 4, 3:53 PM CDTSpecial Weather StatementHUNColbert52 min
Jul 4, 4:09 PM CDTSpecial Weather StatementHUNMarshall36 min
Jul 4, 4:15 PM CDTSpecial Weather StatementHUNLimestone30 min
Jul 4, 4:22 PM CDTSevere Thunderstorm WarningHUNLimestone23 min
Jul 4, 4:28 PM CDTSevere Thunderstorm WarningHUNMarshall47 min
Jul 4, 4:43 PM CDTSpecial Weather StatementHUNLawrence32 min
Jul 4, 4:50 PM CDTSpecial Weather StatementHUNDeKalb25 min
Jul 4, 4:52 PM CDTSpecial Weather StatementHUNMadison38 min
Jul 4, 5:05 PM CDTSpecial Weather StatementHUNMorgan40 min
Jul 4, 5:08 PM CDTSevere Thunderstorm WarningHUNMorgan22 min
Jul 4, 5:24 PM CDTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan36 min
Jul 4, 5:42 PM CDTSpecial Weather StatementHUNDeKalb33 min
Jul 4, 5:46 PM CDTSpecial Weather StatementHUNCullman44 min
Jul 4, 6:03 PM CDTSpecial Weather StatementHUNMarshall27 min
Jul 4, 6:04 PM CDTSevere Thunderstorm WarningHUNDeKalb26 min
Jul 4, 6:27 PM CDTSpecial Weather StatementHUNMarshall33 min
Jul 4, 6:30 PM CDTSpecial Weather StatementHUNDeKalb30 min
Jul 4, 2:46 PM CDTSpecial Weather StatementHUNLincoln29 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningHUNLincoln34 min
Jul 4, 3:59 PM CDTSpecial Weather StatementHUNMoore31 min
Jul 4, 4:21 PM CDTSevere Thunderstorm WarningHUNFranklin39 min
Jul 4, 4:36 PM CDTSpecial Weather StatementHUNLincoln24 min
Jul 4, 4:48 PM CDTSevere Thunderstorm WarningHUNLincoln27 min
Jul 4, 5:15 PM CDTSpecial Weather StatementHUNMoore45 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.